MAUDE Adverse Event Report: BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 14 182CM; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 14 182CM; WIRE, GUIDE, CATHETER
Model Number M001468050
Medical Device Problem Code Unclear Information (4052)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned with no packaging, so the lot number could not be confirmed.During visual inspection the guidewire was broken/fractured at 71cm from the proximal end.A functional test could not be performed due to the condition of the device.Based on the results of the dhr review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.Based on the event description, "catheterization microguide rupture", it is likely that the reported issue was for a guidewire fracture.The guidewire was broken/fractured at 71cm from the proximal end.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural and/or anatomical factors during use.Therefore, an assignable cause of procedural factors will be assigned to the event.
 
Event or Problem Description
The subject guidewire (subject device) was returned for analysis on (b)(6) 2020 and the guidewire was examined.Based on the investigation of the device, it was revealed that the guidewire was broken/fractured at 71cm from the proximal end.No clinical consequences were reported to the patient due to this event.

Brand Name
TRANSEND EX 14 182CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
propark free zone
alajuela 20101
CR  20101
MDR Report Key10525088
Report Number3008853977-2020-00029
Device Sequence Number14216789
Product Code DQX
UDI-Device Identifier08714729187332
UDI-Public08714729187332
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K934122
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2020
Device Model NumberM001468050
Device Catalogue NumberM001468050
Device Lot Number22703212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1